# SDR DHL2003362003

- Difficulty date: January 13, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr2 Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 LOOP A-LIGHT ILLUMINATED INTERMITTENTLY ON GROUND AFTER LANDING.  CLEANED ALL A-LOOP CONNECTOR PLUGS ON FAN, CORE, AND PYLON ON NR 2 ENGINE.  FOUND LOOP CLAMP ON LOOP UNFASTENED.  REFASTEN CLAMP.  OPS CHECKED GOOD IAW 26-12-00 PAGE 6.
